Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Lumps under bilateral nipples - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Men's Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   hi
Doctor :   Hi
Doctor :   I am Dr.XXX
User :   I recently took a generic form of Lamisil with out consulting a doctor since I took it once before
User :   it started to work on my infected nail
User :   then I started to get small lumps under my nipple and my chest started to get larger
User :   i stopped it almost 2 weeks ago and nothing has changed
Doctor :   Ok
User :   any ideas of what could have caused this
Doctor :   Do you think use of Lamisil has caused this, Is that your question?
User :   yes, and how it might have caused it..For example could it be something with my liver and increased estrogen production
User :   and if so how would I fix this if there is a way
User :   is it a cause of gyno or something
Doctor :   I have not heard of this kind of side effect for lamisil, Terbinafine
User :   there isn't anything about lamisil causing this problem but of other anti fungal products
Doctor :   Only general measure the doctor see is if the Liver function is right before they prescribe this
Doctor :   I need to know few more details about you
User :   ok
Doctor :   May I ask?
User :   yes anything
Doctor :   What is your age, gender and weight?
User :   26 male 215
Doctor :   The current problem of lump under the nipple, Is it painful and large enough to be easily noticed?
User :   not nipple is now puffy
User :   but can't see the lumps it self
Doctor :   Ok
Doctor :   There could be different reasons, out of which I could immediately think is 215 pounds of weight
Doctor :   Second, this is a normal phenomenon in men to have puffy nipple
Doctor :   or protruded nipple
User :   all of a sudden? Like over was diffently some chemical reaction that isn't going away
User :   I only have about 12-14% body fat
User :   what causes lumps under the nipple?
User :   and all of a sudden isn't normal the way these look all of a sudden
Doctor :   You should be more concerned if the fat deposition starts under the nipple and appears as a breast
Doctor :   Ok do you mean you had it over night
User :   yes it does appear as a breast
Doctor :   and can you tell me after how long after you start of Lamisil you noticed this
User :   about 1.5 months
User :   yea all of a suddent I woke up and it looked like a breast
Doctor :   Ok, as you said if you are relating to a chemical reaction
Doctor :   then it is by only two
Doctor :   one hormones and the other medicines
Doctor :   yes, terbinafine is one such kind of medicine which can cause such after prolonged use
Doctor :   if you are still using it
Doctor :   Stopping it should reduce the size in 1 wk to 10 days
Doctor :   If it is not getting better in 2 weeks
Doctor :   then the only way is to get examined physically
User :   ok so its been 12 days
Doctor :   Did you stop it?
User :   ok thanks I will do that..thanks for your time is up..yes
User :   i stopped it 12 days ago
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor